# SDR DALA2024080207731

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,267 hours, 44,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 EMERGENCY LIGHT LENS ABOVE R2 DOOR FOUND BROKEN. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW R2 EMERGENCY LIGHT LENS IN REF TO AMM 33-51. (5816638)
